# SDR SWAA2020112428352

- Difficulty date: November 4, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 53,736 hours, 31,996 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, AFT CARGO LEFT Z CHANNEL DOUBLER HAS CORROSION AT BS 767+5'.  REMOVED CORROSION AT Z CHANNEL CLIP DOUBLER, AS PER B737-700 SRM 51-10-02-0G-0 AND FOUND OUT OF LIMITS (EXFOLIATION CORROSION).  REMOVED Z CHANNEL DOUBLER, AS PER B737-700 SRM 51-40-02-0G-0.  FABRICATED NEW DOUBLER WITH BAC1496-377 7075T6, AS PER B737-700 SRM 53-60-53-01-2 AND DWG 146A7902.  LOCATED AND DRILL NEW DOUBLER, AS PER B737-700 SRM 51-40-09-06-01.  TREATED AND PRIMED, AS PER B737-700 AMM 51-00-58-201 AND B737-700 AMM 51-21-72-370-802.  INSTALLED NEW DOUBLER, AS PER B737-700 SRM 51-40-02-0G-0.
